# SDR KBM2003F00030

- Difficulty date: August 24, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 2,618 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP381200
- Condition: Failed
- Location: Door Warning
- Part time: 2,618 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE BAGGAGE DOOR WARNING LIGHT IS INOPERATIVE.  REPLACED SWITCH WITH NEW.(K)
